MAUDE Adverse Event Report: COVIDIEN LLC MAHURKAR; CATHETER, HEMODIALYSIS, IMPLANTED

COVIDIEN LLC MAHURKAR; CATHETER, HEMODIALYSIS, IMPLANTED
Model Number 8888145001
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, the department began using the semi-permanent hemodialysis catheter-central venous catheter kit for hemodialysis.After the catheter replacement, the patient's arteriovenous suction flow was poor and easily adhered to the blood vessel wall, resulting in insufficient hemodialysis flow.The user noticed the insufficient flow during the first use after catheterization.The catheter had poor reverse flow.It was not the infusion line.The catheter flow difference and the catheter adjustment situation were reflected in the medical history and dialysis records.The catheter depth on the dr chest x-ray was at the tip of the right vertebral margin.The dialysis machine repeatedly alarmed, making it difficult to perform hemodialysis.Nothing unusual was observed on the device prior to use, and no other damage to the product was found.There was no problem with the luer adapter and there was no leak.The catheter was used reluctantly.Tego was not used and the insertion site was not treated prior to product placement.Fl ushing was performed and the line was not difficult to flush with the syringe and the catheter was intact as a result.There was no blood return prior to syringe flushing.No other products were used with the device and no excessive force was used.No cleaning agent was used on the device.Extracorporeal anticoagulation was used for anticoagulation.There was no blood loss and no blood transfusion was performed.The catheter had to be adjusted several times.The incidence of catheter flow difference was 71.43%.There was no reported patient outcome.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
 
Event or Problem Description
According to the reporter, the department began using the semi-permanent hemodialysis catheter-central venous catheter kit for hemodialysis.After the catheter replacement, the patient's arteriovenous suction flow was poor and easily adhered to the blood vessel wall, resulting in insufficient hemodialysis flow.The user noticed the insufficient flow during the first use after catheterization.The catheter had poor reverse flow.It was not the infusion line.The catheter flow difference and the catheter adjustment situation were reflected in the medical history and dialysis records.The catheter depth on the dr chest x-ray was at the tip of the right vertebral margin.The dialysis machine repeatedly alarmed, making it difficult to perform hemodialysis.Nothing unusual was observed on the device prior to use, and no other damage to the product was found.There was no problem with the luer adapter, and there was no leak.The catheter was used reluctantly.Tego was not used, and the insertion site was not treated prior to product placement.Flushing was not performed, and the line was not difficult to flush with the syringe, and the catheter was intact as a result.There was no blood return prior to syringe flushing.No other products were used with the device, and no excessive force was used.No cleaning agent was used on the device.Extracorporeal anticoagulation was used for anticoagulation.As a remedial action, the catheter had to be adjusted several times, and the procedure was completed.The incidence of catheter flow difference was 71.43%.Due to the event of low-flow dialysis, there was a decrease in the dialysis adequacy.There was no blood loss, and no blood transfusion was performed.There was no required medical intervention and treatment due to the event, and the patient was in stable condition.There was no reported patient injury.
 
Additional Manufacturer Narrative
Additional information: e4(email), g3 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
MAHURKAR
Common Device Name
CATHETER, HEMODIALYSIS, IMPLANTED
Manufacturer (Section D)
COVIDIEN LLC
15 hampshire st
mansfield MA 02048
Manufacturer (Section G)
COVIDIEN LLC
15 hampshire st
mansfield MA 02048
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key21138721
Report Number1282497-2025-00026
Device Sequence Number6957634
Product Code MSD
UDI-Device Identifier10884521014084
UDI-Public10884521014084
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K111372
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8888145001
Device Catalogue Number8888145001
Device Lot Number2330300070
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2024
Supplement Date Received by Manufacturer01/13/2025
01/20/2025
02/07/2025
Initial Report FDA Received Date01/13/2025
Supplement Report FDA Received Date01/13/2025
01/29/2025
02/10/2025
Date Device Manufactured11/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age43 YR
Patient SexFemale
Patient Weight50 KG